# SDR AALA20151020010

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 49,460 hours, 19,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17DEF AISLE LIGHTING CONNECTOR WIRE IS DAMAGED.  REPAIRED 17DEF AISLE LIGHT CONNECTOR WIRE IAW SWPM 20-42-01.  EMER POWER LIGHTING OPERATIONALLY CHECKED GOOD.
